Local Lagrange interpolation with bivariate splines of arbitrary smoothness


Nürnberger, Günther ; Rayevskaya, Vera ; Schumaker, Larry L. ; Zeilfelder, Frank


URL: http://ub-madoc.bib.uni-mannheim.de/22695
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Constructive Approximation
Volume: 23
Page range: 33-59
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0176-4276
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Subject headings (SWD): Bivariater Spline

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther, Rayevskaya, Vera, Schumaker, Larry L. and Zeilfelder, Frank (2006) Local Lagrange interpolation with bivariate splines of arbitrary smoothness. Constructive Approximation Berlin [u.a.] 23 33-59 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item